# SDR DALA2017061204636

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAG BRACE ASSEMBLY AT NLG.  THE DRAG BRACE WAS REMOVED AND REPLACED IAW AMM 32-22-05 000-801, AMM 32-22-05 400-802 AND 32-22-05 400-801.
